zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the rach-Adomian-meyers modified decomposition method. (English) Zbl 1245.65087
Summary: We present the generalized Adomian-Rach theorem and the generalized Rach-Adomian-Meyers modified decomposition method for solving multi-order nonlinear fractional ordinary differential equations. We consider different classes of initial value problems for nonlinear fractional ordinary differential equations, including the case of real-valued orders and another case of rational-valued orders, which are solved by the present method. This method can treat any analytic nonlinearity. The coefficients of the solution in the form of a generalized power series are determined by a convenient recurrence scheme, which does not involve integration operations compared with the classic Adomian decomposition method.
MSC:
65L05Initial value problems for ODE (numerical methods)
References:
[1]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[2]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[3]Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, Fractals and fractional calculus in continuum mechanics, 223-276 (1997)
[4]Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[5]Podlubny, I.: Fractional differential equations, (1999)
[6]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[7]Mainardi, F.: Fractional calculus and waves in linear viscoelasticity, (2010)
[8]Jumarie, G.: A Fokker – Planck equation of fractional order with respect to time, J. math. Phys. 33, 3536-3541 (1992) · Zbl 0761.60071 · doi:10.1063/1.529903
[9]Metzler, R.; Glockle, W. G.; Nonnenmacher, T. F.: Fractional model equation for anomalous diffusion, Physica A 211, 13-24 (1994)
[10]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[11]Xu, M. Y.; Tan, W. C.: Theoretical analysis of the velocity field, stress field and vortex sheet of generalized second order fluid with fractional anomalous diffusion, Sci. China ser. A 44, 1387-1399 (2001) · Zbl 1138.76320 · doi:10.1007/BF02877067
[12]Duan, J. S.; Xu, M. Y.: Concentration distribution of fractional anomalous diffusion caused by an instantaneous point source, Appl. math. Mech. (English ed.) 24, 1302-1308 (2003) · Zbl 1145.76432 · doi:10.1007/BF02439653
[13]Duan, J. S.; Chaolu, T.: Fractal circuit model deriving arbitrary-order derivative and integral, Math. practice theory 39, 54-59 (2009)
[14]Duan, J. S.: Time- and space-fractional partial differential equations, J. math. Phys. 46, 13504-13511 (2005) · Zbl 1076.26006 · doi:10.1063/1.1819524
[15]Duan, J. S.; Xu, M. Y.: The solution of semiboundless mixed problem of fractional diffusion equation, Appl. math. J. chinese univ. Ser. A 18, 259-266 (2003) · Zbl 1063.45006
[16]Duan, J. S.; Xu, M. Y.: The problem for fractional diffusion-wave equations on finite interval and Laplace transform, Appl. math. J. chinese univ. Ser. A 19, 165-171 (2004) · Zbl 1061.35187
[17]Duan, J. S.; Chaolu, T.; Sun, J.: Solution for system of linear fractional differential equations with constant coefficients, J. math. (Wuhan) 29, 599-603 (2009) · Zbl 1212.34007
[18]Wyss, W.: The fractional diffusion equation, J. math. Phys. 27, 2782-2785 (1986) · Zbl 0632.35031 · doi:10.1063/1.527251
[19]Duan, J. S.; Chaolu, T.: Scale-invariant solution for fractional anomalous diffusion equation, Ann. differential eqs. 22, 21-26 (2006) · Zbl 1093.45002
[20]Duan, J. S.; Guo, A. P.; Yun, W. Z.: Similarity method to solve fractional diffusion model in fractal media, J. biomath. 25, 218-224 (2010)
[21]Arora, H. L.; Abdelwahid, F. I.: Solution of non-integer order differential equations via the Adomian decomposition method, Appl. math. Lett. 6, 21-23 (1993) · Zbl 0772.34009 · doi:10.1016/0893-9659(93)90140-I
[22]George, A. J.; Chakrabarti, A.: The Adomian method applied to some extraordinary differential equations, Appl. math. Lett. 8, 391-397 (1995) · Zbl 0828.65081 · doi:10.1016/0893-9659(95)00036-P
[23]Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. Comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[24]Daftardar-Gejji, V.; Jafari, H.: Adomian decomposition: a tool for solving a system of fractional differential equations, J. math. Anal. appl. 301, 508-518 (2005) · Zbl 1061.34003 · doi:10.1016/j.jmaa.2004.07.039
[25]Ray, S. S.; Bera, R. K.: An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method, Appl. math. Comput. 167, 561-571 (2005) · Zbl 1082.65562 · doi:10.1016/j.amc.2004.07.020
[26]Momani, S.; Shawagfeh, N.: Decomposition method for solving fractional Riccati differential equations, Appl. math. Comput. 182, 1083-1092 (2006) · Zbl 1107.65121 · doi:10.1016/j.amc.2006.05.008
[27]Momani, S.: A numerical scheme for the solution of multi-order fractional differential equations, Appl. math. Comput. 182, 761-770 (2006) · Zbl 1107.65119 · doi:10.1016/j.amc.2006.04.037
[28]Duan, J. S.; An, J. Y.; Xu, M. Y.: Solution of system of fractional differential equations by Adomian decomposition method, Appl. math. J. chinese univ. Ser. B 22, 7-12 (2007) · Zbl 1125.26008 · doi:10.1007/s11766-007-0002-2
[29]El-Sayed, A. M. A.; Behiry, S. H.; Raslan, W. E.: Adomian’s decomposition method for solving an intermediate fractional advection-dispersion equation, Comput. math. Appl. 59, 1759-1765 (2010) · Zbl 1189.35358 · doi:10.1016/j.camwa.2009.08.065
[30]Wu, G. C.: Adomian decomposition method for non-smooth initial value problems, Math. comput. Modelling 54, 2104-2108 (2011)
[31]Duan, J. S.; Sun, J.; Chaolu, T.: Nonlinear fractional differential equation combining Duffing equation and van der Pol equation, J. math. (Wuhan) 31, 7-10 (2011)
[32]Wang, Q.: Homotopy perturbation method for fractional KdV equation, Appl. math. Comput. 190, 1795-1802 (2007) · Zbl 1122.65397 · doi:10.1016/j.amc.2007.02.065
[33]Song, L.; Zhang, H.: Application of homotopy analysis method to fractional KdV-Burgers-Kuramoto equation, Phys. lett. A 367, 88-94 (2007) · Zbl 1209.65115 · doi:10.1016/j.physleta.2007.02.083
[34]Xu, H.; Liao, S. J.; You, X. C.: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Commun. nonlinear sci. Numer. simulat. 14, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[35]Saadatmandi, A.; Dehghan, M.: A new operational matrix for solving fractional-order differential equations, Comput. math. Appl. 59, 1326-1336 (2010) · Zbl 1189.65151 · doi:10.1016/j.camwa.2009.07.006
[36]Duan, J. S.; Liu, Z. H.; Zhang, F. K.; Chaolu, T.: Analytic solution and numerical solution to endolymph equation using fractional derivative, Ann. differential eqs. 24, 9-12 (2008) · Zbl 1164.26313
[37]Diethelm, K.; Ford, N. J.; Freed, A. D.: Detailed error analysis for a fractional Adams method, Numer. algorithms 36, 31-52 (2004) · Zbl 1055.65098 · doi:10.1023/B:NUMA.0000027736.85078.be
[38]Gorenflo, R.: Fractional calculus: some numerical methods, Fractals and fractional calculus in continuum mechanics, 277-290 (1997)
[39]Li, C.; Wang, Y.: Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. math. Appl. 57, 1672-1681 (2009) · Zbl 1186.65110 · doi:10.1016/j.camwa.2009.03.079
[40]Wu, G. C.: A fractional characteristic method for solving fractional partial differential equations, Appl. math. Lett. 24, 1046-1050 (2011) · Zbl 1216.35166 · doi:10.1016/j.aml.2011.01.020
[41]Wazwaz, A. M.; Khuri, S. A.: A reliable technique for solving the weakly singular second-kind Volterra-type integral equations, Appl. math. Comput. 80, 287-299 (1996) · Zbl 0880.65122 · doi:10.1016/0096-3003(95)00279-0
[42]Adomian, G.; Rach, R.: Inversion of nonlinear stochastic operators, J. math. Anal. appl. 91, 39-46 (1983) · Zbl 0504.60066 · doi:10.1016/0022-247X(83)90090-2
[43]Adomian, G.: Stochastic systems, (1983)
[44]Adomian, G.: Nonlinear stochastic operator equations, (1986)
[45]Adomian, G.: Nonlinear stochastic systems theory and applications to physics, (1989)
[46]Adomian, G.; Rach, R.; Meyers, R.: An efficient methodology for the physical sciences, Kybernetes 20, 24-34 (1991) · Zbl 0744.65039 · doi:10.1108/eb005909
[47]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[48]Bellomo, N.; Riganti, R.: Nonlinear stochastic system analysis in physics and mechanics, (1987) · Zbl 0623.60084
[49]Wazwaz, A. M.: A first course in integral equations, (1997) · Zbl 0924.45001
[50]Wazwaz, A. M.: Partial differential equations: methods and applications, (2002)
[51]Wazwaz, A. M.: Partial differential equations and solitary waves theory, higher education, Beijing, (2009)
[52]Wazwaz, A. M.: Linear and nonlinear integral equations: methods and applications, higher education, Beijing, (2011)
[53]Scott, K.; Sun, Y. P.: Approximate analytical solutions for models of three-dimensional electrodes by Adomian’s decomposition method, Modern aspects of electrochemistry 41, 222-304 (2007)
[54]Serrano, S. E.: Hydrology for engineers, geologists, and environmental professionals: an integrated treatment of surface, subsurface, and contaminant hydrology, (2010)
[55]Serrano, S. E.: Engineering uncertainty and risk analysis: A balanced approach to probability, statistics, stochastic modeling, and stochastic differential equations, (2011)
[56]Rach, R.: A convenient computational form for the Adomian polynomials, J. math. Anal. appl. 102, 415-419 (1984) · Zbl 0552.60061 · doi:10.1016/0022-247X(84)90181-1
[57]Adomian, G.; Rach, R.: On composite nonlinearities and the decomposition method, J. math. Anal. appl. 113, 504-509 (1986) · Zbl 0617.65046 · doi:10.1016/0022-247X(86)90321-5
[58]Wazwaz, A. M.: A new algorithm for calculating Adomian polynomials for nonlinear operators, Appl. math. Comput. 111, 53-69 (2000) · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[59]Rach, R.: A new definition of the Adomian polynomials, Kybernetes 37, 910-955 (2008) · Zbl 1176.33023 · doi:10.1108/03684920810884342
[60]Abdelwahid, F.: A mathematical model of Adomian polynomials, Appl. math. Comput. 141, 447-453 (2003) · Zbl 1027.65072 · doi:10.1016/S0096-3003(02)00266-7
[61]Biazar, J.; Ilie, M.; Khoshkenar, A.: An improvement to an alternate algorithm for computing Adomian polynomials in special cases, Appl. math. Comput. 173, 582-592 (2006) · Zbl 1091.65053 · doi:10.1016/j.amc.2005.04.052
[62]Zhu, Y.; Chang, Q.; Wu, S.: A new algorithm for calculating Adomian polynomials, Appl. math. Comput. 169, 402-416 (2005) · Zbl 1087.65528 · doi:10.1016/j.amc.2004.09.082
[63]Azreg-Aı&uml, M.; Nou: A developed new algorithm for evaluating Adomian polynomials, CMES-comput. Model. eng. Sci. 42, 1-18 (2009)
[64]Duan, J. S.: Recurrence triangle for Adomian polynomials, Appl. math. Comput. 216, 1235-1241 (2010) · Zbl 1190.65031 · doi:10.1016/j.amc.2010.02.015
[65]Duan, J. S.: An efficient algorithm for the multivariable Adomian polynomials, Appl. math. Comput. 217, 2456-2467 (2010) · Zbl 1204.65022 · doi:10.1016/j.amc.2010.07.046
[66]Duan, J. S.: Convenient analytic recurrence algorithms for the Adomian polynomials, Appl. math. Comput. 217, 6337-6348 (2011) · Zbl 1214.65064 · doi:10.1016/j.amc.2011.01.007
[67]Duan, J. S.; Guo, A. P.: Reduced polynomials and their generation in Adomian decomposition methods, CMES-comput. Model. eng. Sci. 60, 139-150 (2010) · Zbl 1231.65132 · doi:10.3970/cmes.2010.060.139
[68]J.S. Duan, A.P. Guo, Symbolic implementation of a new, fast algorithm for the multivariable adomian polynomials, in: Proceedings 2011 World Congress on Engineering and Technology, vol. 1, IEEE, Beijing, 2011, pp. 72 – 74.
[69]Adomian, G.; Rach, R.: Modified Adomian polynomials, Math. comput. Modelling 24, 39-46 (1996) · Zbl 0874.65051 · doi:10.1016/S0895-7177(96)00171-9
[70]Duan, J. S.: New recurrence algorithms for the nonclassic Adomian polynomials, Comput. math. Appl. 62, 2961-2977 (2011) · Zbl 1232.65117 · doi:10.1016/j.camwa.2011.07.074
[71]Duan, J. S.: New ideas for decomposing nonlinearities in differential equations, Appl. math. Comput. 218, 1774-1784 (2011)
[72]Rach, R.; Adomian, G.; Meyers, R. E.: A modified decomposition, Comput. math. Appl. 23, 17-23 (1992) · Zbl 0756.35013 · doi:10.1016/0898-1221(92)90076-T
[73]Adomian, G.; Rach, R.: Transformation of series, Appl. math. Lett. 4, 69-71 (1991) · Zbl 0742.40004 · doi:10.1016/0893-9659(91)90058-4
[74]Adomian, G.; Rach, R.: Nonlinear transformation of series – part II, Comput. math. Appl. 23, 79-83 (1992) · Zbl 0768.40001 · doi:10.1016/0898-1221(92)90058-P
[75]Adomian, G.; Rach, R.: Inhomogeneous nonlinear partial differential equations with variable coefficients, Appl. math. Lett. 5, 11-12 (1992) · Zbl 0758.35023 · doi:10.1016/0893-9659(92)90101-E
[76]Adomian, G.; Rach, R.: Modified decomposition solution of nonlinear partial differential equations, Appl. math. Lett. 5, 29-30 (1992) · Zbl 0794.35023 · doi:10.1016/0893-9659(92)90008-W
[77]Adomian, G.; Rach, R.: Solution of nonlinear partial differential equations in one, two, three, and four dimensions, World sci. Ser. appl. Anal. 2, 1-13 (1993) · Zbl 0834.65058
[78]Adomian, G.; Rach, R.: Modified decomposition solution of linear and nonlinear boundary-value problems, Nonlinear anal. 23, 615-619 (1994) · Zbl 0810.34015 · doi:10.1016/0362-546X(94)90240-2
[79]Adomian, G.; Rach, R.; Shawagfeh, N. T.: On the analytic solution of the Lane – Emden equation, Found. phys. Lett. 8, 161-181 (1995)
[80]Hsu, J. C.; Lai, H. Y.; Chen, C. K.: An innovative eigenvalue problem solver for free vibration of uniform Timoshenko beams by using the Adomian modified decomposition method, J. sound vibration 325, 451-470 (2009)
[81]Adomian, G.; Rach, R. C.; Meyers, R. E.: Numerical integration, analytic continuation, and decomposition, Appl. math. Comput. 88, 95-116 (1997) · Zbl 0905.65079 · doi:10.1016/S0096-3003(96)00052-5
[82]Duan, J. S.; Rach, R.: New higher-order numerical one-step methods based on the Adomian and the modified decomposition methods, Appl. math. Comput. 218, 2810-2828 (2011)
[83]Trujillo, J. J.; Rivero, M.; Bonilla, B.: On a Riemann – Liouville generalized Taylor’s formula, J. math. Anal. appl. 231, 255-265 (1999) · Zbl 0931.26004 · doi:10.1006/jmaa.1998.6224
[84]Odibat, Z. M.; Shawagfeh, N. T.: Generalized Taylor’s formula, Appl. math. Comput. 186, 286-293 (2007) · Zbl 1122.26006 · doi:10.1016/j.amc.2006.07.102
[85]Jumarie, G.: Modified Riemann – Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. math. Appl. 51 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[86]Adomian, G.; Rach, R.: Generalization of Adomian polynomials to functions of several variables, Comput. math. Appl. 24, 11-24 (1992) · Zbl 0765.34005 · doi:10.1016/0898-1221(92)90037-I
[87]Abbaoui, K.; Cherruault, Y.; Seng, V.: Practical formulae for the calculus of multivariable Adomian polynomials, Math. comput. Modelling 22, 89-93 (1995) · Zbl 0830.65010 · doi:10.1016/0895-7177(95)00103-9
[88]Arikoglu, I. O. A.: Solution of fractional differential equations by using differential transform method, Chaos solitons fractals 34, 1473-1481 (2007) · Zbl 1152.34306 · doi:10.1016/j.chaos.2006.09.004
[89]Rach, R.; Duan, J. S.: Near-field and far-field approximations by the Adomian and asymptotic decomposition methods, Appl. math. Comput. 217, 5910-5922 (2011) · Zbl 1209.65071 · doi:10.1016/j.amc.2010.12.093
[90]Burgmeier, J. W.; Scott, M. R.: A method for obtaining bounds on eigenvalues and eigenfunctions by solving non-homogeneous integral equations, Computing 10, 9-22 (1972) · Zbl 0264.65079 · doi:10.1007/BF02242379
[91]Duan, J. S.; Rach, R.: On the domain of convergence of the Adomian series solution, J. comput. Appl. math. (2012)
[92]Duan, J. S.; Rach, R.: A new modification of the Adomian decomposition method for solving boundary value problems for higher order nonlinear differential equations, Appl. math. Comput. 218, 4090-4118 (2011)
[93]Mainardi, F.; Gorenflo, R.: On Mittag – Leffler-type functions in fractional evolution processes, J. comput. Appl. math. 118, 283-299 (2000) · Zbl 0970.45005 · doi:10.1016/S0377-0427(00)00294-6
[94]Adomian, G.; Rach, R.: Anharmonic oscillator systems, J. math. Anal. appl. 91, 229-236 (1983) · Zbl 0517.70026 · doi:10.1016/0022-247X(83)90101-4
[95]Wazwaz, A. M.: A reliable modification of Adomian decomposition method, Appl. math. Comput. 102, 77-86 (1999) · Zbl 0928.65083 · doi:10.1016/S0096-3003(98)10024-3